Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    cramps
    avatar
    cwille posted:
    hi all, hope everybody is doing fine, just thought i would chime in with another question, has anybody out there had any problems with cramps in there toes or legs, i have been getting them a lot lately, i am on symbicort and asmanax as well as spiriva and pred. so i am thinking one of them if not all are causing the problem. I am going to the doc on friday, so hopefully he will have an answer. I also have been getting twitching in my eyes. That may be nothing , but when your sick , you start paying attention to every little thing it seems. Well , i hope everybody is doing better, at least as well as can be expected.

    god bless.
    Reply
     
    avatar
    sgbl88 responded:
    Yes, it is a common occurence with ICS.

    Try taking calcium and potasium supplements. Magnesium may help as well. I take two potasium a day which is what I need to control my cramping. The cramping of my arch is the worst. I have to walk to get that to relax.

    I am doing some better, but I was sick again over the weekend. I just love it when people come to my house with a stuffy nose and tell me they aren't sure if it is allergies or a cold. STAY AWAY PLEASE!!! I don't care if you are a realative or not. If there is any chance you are sick, I don't want to be around you let alone have you in my house.

    Ok, that is my rant.

    My aspirin desensitization is scheduled for tomorrow provided I pass a PFT this afternoon. The way I am feeling, it does look good. I felt better yesterday.

    Take care and God bless.
    Sonya
    Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi cwille,

    I wanted to wish you the best of luck at your appointment tomorrow as well as share this WebMD article on Muscle Spasms, Cramps and Charley Horse , which lists a number of causes that may be attributed to these symptoms. Yes, "Brethine (terbutaline ), Proventil and Ventolin (albuterol), asthma medications" are included in the article along with many other medications and conditions.

    Please check it out and/or print the list for further discussion with your doctor. Hopefully, you will be able to find the route of your concern and some fast relief.
    Take care and keep us posted!
    - Asthma doesn't seem to bother me anymore, unless I'm around cigars or dogs. The thing that would bother me most would be a dog smoking a cigar. - Steve Allen


    Helpful Tips

    Asthma InhalersExpert
    There are several types of inhalers for asthma. Some inhalers (inhaled steroids) are controller medications that are used on a daily basis ... More
    Was this Helpful?
    128 of 159 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center